MathSciNet Relay Station
MathSciNet bibliographic data
MR3008594 34K50 (34K12 34K20 60H10 60J27)
Hu, Liangjian; Mao, Xuerong; Shen, Yi Stability and boundedness of nonlinear hybrid stochastic differential delay equations. Systems Control Lett. 62 (2013), no. 2, 178–187.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement